MATHEMATICA BOHEMICA, Vol. 124, No. 2–3, pp. 123-130 (1999)

Hardy inequalities in function spaces

Hans Triebel

Hans Triebel, Mathematisches Institut, Fak. Mathematik Informatik, Universität Jena, D-07740 Jena, Germany, e-mail:

Abstract: Let $\Omega$ be a bounded $C^\infty$ domain in $\Bbb{R}^n$. The paper deals with inequalities of Hardy type related to the function spaces $B^s_{pq}(\Omega)$ and $F^s_{pq}(\Omega)$.

Keywords: Hardy inequality, function spaces

Classification (MSC2000): 46E35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition